Statistics

    Map

Twitter

On Fuzzy Length Spaces and Fuzzy Geodesics
( Vol-4,Issue-12,December 2017
)

MLA Ugur Gozutok et al ."On Fuzzy Length Spaces and Fuzzy Geodesics". International Journal of Advanced Engineering Research and Science(ISSN : 2349-6495(P) | 2456-1908(O)),vol 4, no. 12, 2017, pp.200-202 AI Publications, doi:10.22161/ijaers.4.12.29
APA Ugur Gozutok, Yasemin Sagiroglu(2017).On Fuzzy Length Spaces and Fuzzy Geodesics. International Journal of Advanced Engineering Research and Science(ISSN : 2349-6495(P) | 2456-1908(O)),4(12), 200-202. http://dx.doi.org/10.22161/ijaers.4.12.29
Chicago Ugur Gozutok, Yasemin Sagiroglu. 2017,"On Fuzzy Length Spaces and Fuzzy Geodesics". International Journal of Advanced Engineering Research and Science(ISSN : 2349-6495(P) | 2456-1908(O)).4(12):200-202. Doi: 10.22161/ijaers.4.12.29
Harvard Ugur Gozutok, Yasemin Sagiroglu. 2017,On Fuzzy Length Spaces and Fuzzy Geodesics, International Journal of Advanced Engineering Research and Science(ISSN : 2349-6495(P) | 2456-1908(O)).4(12), pp:200-202
IEEE Ugur Gozutok, Yasemin Sagiroglu."On Fuzzy Length Spaces and Fuzzy Geodesics", International Journal of Advanced Engineering Research and Science(ISSN : 2349-6495(P) | 2456-1908(O)),vol.4,no. 12, pp.200-202,2017.
Bibtex @article {ugurgozutok2017on,
title={On Fuzzy Length Spaces and Fuzzy Geodesics},
author={Ugur Gozutok, Yasemin Sagiroglu},
journal={International Journal of Advanced Engineering Research and Science},
volume={4},
year= {2017},
}